MAUDE Adverse Event Report: THOR PHOTOMEDICINE LTD; 660 NM 75 MW DENTAL PROBE

THOR PHOTOMEDICINE LTD; 660 NM 75 MW DENTAL PROBE
Model Number S2173
Medical Device Problem Codes Break (1069); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
No adverse event or user harm reported.This mdr is being submitted as a verbal report on 16 sept 2024 noted the "light guide broke off into the hand of a nurse who was trying to un-jam it"; no user harm occurred, the user did not mention any concern of possible harm at any point.This verbal report relates to an earlier repair request on june 23 2024 stating "the users got rough with handpiece while removing the black plastic tip.The tip lenses were broken and now a new tip will not insert in the handpiece.They must have bent the internal area that the tip fits into".
 
Additional Manufacturer Narrative
There were no reports of patient or user harm.The initial user report did not note any concerns, injury or user harm.This mdr is being submitted as a later verbal report noted the "light guide broke off into the hand of a nurse who was trying to un-jam it"; no user harm occurred, the user did not mention any concern of possible harm at any point.Thor understands that the submission of this mdr report is delayed beyond the 30 day period.The third party company that was authorised to submit the mdr reports on behalf of thor became unavailable and are no longer used.Setting up thor profile on the esg portal was a protracted process.

Common Device Name
660 NM 75 MW DENTAL PROBE
Manufacturer (Section D)
THOR PHOTOMEDICINE LTD
units 1 & 2 anglo office park
white lion road
amersham, buckinghamshire HP7 9 FB
UK  HP7 9FB
Manufacturer (Section G)
THOR PHOTOMEDICINE LTD
units 1 & 2 anglo office park
white lion road
amersham, buckinghamshire HP7 9 FB
UK   HP7 9FB
Manufacturer Contact
ian clinch
units 1 & 2 anglo office park
white lion road
amersham, buckingshire HP7 9-FB
UK   HP7 9FB
MDR Report Key20794891
Report Number3003899624-2024-00006
Device Sequence Number17875797
Product Code ILY
UDI-Device Identifier05060494130114
UDI-Public(01)05060494130114(11)230421
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K033923
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS2173
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2024
Initial Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown